# SDR FDEA201907231667

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 56,369 hours, 25,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 107167
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  901 33-50  2321 22JUL19  BUD  FACT  U  R EMER LT ABOVE R1 DOOR AND L EMER LT AT L DOOR LOWER SIDE IS INOP DURING SERVICE CHK.  22JUL19 15:09   BUD U  REASON CODE : PREMATURE REMOVAL/INSTALLATION OFF MPN: 2013-1A CPN: 3301128 POS: 1 SRL: 107167 TAG NBR: 64F923 ON MPN: 2013-1A CPN: 3301128  SRL: 34518 TAG NR: 243F87 R/I 22JUL19 15:09 BUD U REASON CODE : PREMATURE REMOVAL/INSTALLATION OFF MPN: 2013-1A CPN: 3301128 POS: 1 SRL: 107167 TAG NBR: 64F923 ON MPN: 2013-1A CPN: 3301128 SRL: 34518 TAG NR: 243F87 FACT 22JUL19 15:09   BUD U BATTERY PACK R&R IAW AMM 33-51-07-2-0. BATTERY OPS CHK C/O FROM ALL 4 PLACES, WORKING GOOD. SATIS.
